# SDR SWAA2020050445510

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 46,894 hours, 27,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L548 L547 L1065 INOP / REPLACED M1670 BATTERY PACK AND CHARGER IAW AMM 33-51-51
